Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 142, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 22, 2004, 5:23 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2004, 5:23 PM CDT (22:23 UTC)
- Expired
- Apr 22, 2004, 6:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 52 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 1:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOUN 222223 SVROKC OKC125-133-222330- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 523 PM CDT THU APR 22 2004 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA * UNTIL 630 PM CDT * AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM 6 MILES WEST OF BOWLEGS...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BOWLEGS...CROMWELL...EARLSBORO... LITTLE AND SEMINOLE HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 65 MPH ARE LIKELY. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. LAT...LON 3515 9689 3512 9666 3535 9644 3541 9672 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:05 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 22, 4:05 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 405 PM CDT THU APR 22 2004 .DISCUSSION... A COMPLICATED MESS WILL DEVELOP TONIGHT ACROSS OKLAHOMA AND NORTH TEXAS. THE STORMS THAT FORM THIS EVENING WILL BE MOST LIKELY OVER OUR EAST-CENTRAL AND SOUTHEAST COUNTIES... AND WILL LIKELY LEAVE BEHIND AN OUTFLOW BOUNDARY THAT WILL PROBABLY SHOVE THE STATIONARY FRONT SOUTH TOWARD THE RED RIVER. ADDITIONAL STORMS ARE LIKELY TO FORM IN NEW MEXICO AND COLORADO... THEN PROPAGATE EAST AS AN MCS OVERNIGHT. HEAVY RAIN WILL BE LIKELY FROM MANY OF THESE STORMS... AND WE DID CONSIDER A FLASH FLOOD WATCH OVERNIGHT INTO FRIDAY IN NORTH-CENTRAL OKLAHOMA. THIS SITUATION WILL NEED TO BE WATCHED CLOSELY THIS EVENING AND OVERNIGHT IN CASE SUFFICIENT RAIN FOR FLOODING BECOMES LIKELY. AT ANY RATE... THE RESULTS OF CONVECTION TONIGHT WILL MAKE A BIG DIFFERENCE TO THE FORECAST FOR FRIDAY AND FRIDAY NIGHT. WE HAVE MADE THE FORECAST FOR FRIDAY ACCORDING TO THE ASSUMPTIONS STATED ABOVE... AND EXPECT QUITE A TEMPERATURE GRADIENT NEAR THE SOUTHERN BOUNDARY OF OUR FORECAST AREA BY AFTERNOON. STORMS ARE ONCE AGAIN LIKELY TOMORROW... BUT THE EXACT POSITION WILL BE DIFFICULT TO PINPOINT UNTIL AFTER TONIGHT. WE HAVE ALSO SLOWED DOWN THE CLEARING OF PRECIPITATION SATURDAY INTO SUNDAY... AS THE EASTWARD PROGRESS OF THE STORM SYSTEM LOOKS LIKE IT WILL BE SLOWER THAN PREVIOUSLY EXPECTED... AND LINGERING LOW-LEVEL MOISTURE SHOULD BE SUFFICIENT TO SUPPORT CONTINUING PRECIPITATION. CLEARING AND COOLER WEATHER IS FINALLY DUE TO ARRIVE ON SUNDAY AS HIGH PRESSURE SETTLES INTO THE REGION. RETURN FLOW WILL BEGIN BY MID-WEEK... BUT MOISTURE WILL PROBABLY NOT BE SUFFICIENT FOR PRECIPITATION UNTIL AT LEAST FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 58 67 52 67 / 50 50 60 40 HOBART OK 56 64 49 66 / 50 60 50 30 WICHITA FALLS TX 61 75 55 68 / 30 60 50 40 GAGE OK 47 55 43 60 / 60 80 40 10 PONCA CITY OK 53 63 49 65 / 60 80 60 40 DURANT OK 66 78 60 71 / 30 70 60 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23
Hazardous weather outlook, Apr 22, 3:23 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT THU APR 22 2004
OKZ004>048-050>052-TXZ083>090-231200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PARTS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER THE REMAINDER OF OKLAHOMA...AND WESTERN NORTH
TEXAS.
LOCATION...
THE MODERATE RISK AREA IS ALONG AND EAST OF A LINE FROM CHANDLER...TO
SHAWNEE...PAULS VALLEY...AND GRADY OKLAHOMA...TO BELLEVUE TEXAS. THE
SLIGHT RISK AREA IS WEST AND NORTH OF THE MODERATE RISK AREA.
TIMING...
SEVERE THUNDERSTORMS IN THE MODERATE RISK AREA ARE MOST LIKELY
FROM 3 TO 9 PM. SEVERE THUNDERSTORMS IN THE SLIGHT RISK ARE MOST
LIKELY FROM 9 PM THROUGH TONIGHT.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS...AND WINDS TO 70 MPH...ARE EXPECTED
IN THE MODERATE RISK AREA. ALTHOUGH THE PROBABILITY OF SUPERCELLS IS
HIGH...THE RISK OF TORNADOES IS LOW. IN THE SLIGHT RISK AREA...HAIL
TO THE SIZE OF QUARTERS IS EXPECTED.
RECOMMENDED ACTIONS...
EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS SHOULD BE PREPARED FOR
SEVERE WEATHER OPERATIONS THROUGH TONIGHT.
DISCUSSION...
A DEVELOPING SURFACE TROUGH ALONG THE WESTERN EDGE OF THE MODERATE
RISK AREA WILL BE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT
THROUGH THE AFTERNOON AND EVENING...BEFORE SHIFTING EAST OF THE AREA.
A MODERATELY UNSTABLE AIRMASS...ALONG WITH AMPLE VERTICAL WIND SHEAR
WILL SUPPORT A HIGH LIKELIHOOD OF SUPERCELLS...WITH AVERAGE STORM
MOTION EAST AT 20 MPH. LIKE WEDNESDAY...THE LARGEST CONCERN WILL BE
FOR VERY LARGE AND DAMAGING HAIL...AND STRAIGHT LINE WINDS NEAR 70
MPH. DUE TO WEAK LOWER LEVEL WIND SHEAR...THE TORNADO POTENTIAL WILL
BE LOW...BUT IT IS NOT ZERO.
A SECOND ROUND OF SEVERE WEATHER IS EXPECTED TO DEVELOP FROM LATE
EVENING THROUGH TONIGHT ACROSS THE WESTERN AND NORTHERN HALVES OF
OKLAHOMA. A STRONG UPPER JET APPROACHING THE AREA...WILL ALLOW THE
LOW LEVEL JET TO DEVELOP AND STRENGTHEN TOWARD MIDNIGHT. THIS SHOULD
ALLOW NEW THUNDERSTORMS TO DEVELOP OVER THE AREA...WITH LARGE HAIL
THE PRIMARY CONCERN. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER COLORADO...NEW MEXICO...AND THE OKLAHOMA...TEXAS
PANHANDLES...DUE TO STRONG UPSLOPE FLOW...AND WILL BEGIN TO MOVE
INTO WESTERN OKLAHOMA AND POSSIBLY WESTERN NORTH TEXAS LATE TONIGHT
OR EARLY FRIDAY MORNING. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH
THESE STORMS AS WELL.
THIS OUTLOOK HAS BEEN UPDATED TO REMOVE OKLAHOMA CITY...LAWTON...AND
WICHITA FALLS...FROM THE MODERATE RISK AREA...DUE TO THE AXIS OF
INSTABILITY AND LOWER LEVEL CONVERGENCE SHIFTING EAST OF THE THESE
CITIES.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
TORRENTIAL RAIN MAY ACCOMPANY THUNDERSTORMS THIS AFTERNOON...DUE TO
SLOW MOVEMENT...AND OR REPEATED ROUNDS OF HEAVY RAIN FROM ADDITIONAL
THUNDERSTORMS OVERNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED BE ONGOING FRIDAY MORNING ACROSS PORTIONS
OF WESTERN AND NORTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. SOME OF
THESE STORMS MAY BE ACCOMPANIED BY LARGE HAIL. OUTFLOW BOUNDARIES
PRODUCED BY THESE THUNDERSTORMS WILL HAVE A LARGE INFLUENCE ON THE
POSITION AND STRENGTH OF THE FRONTAL BOUNDARY CURRENTLY OVER THE
AREA. A POSSIBLE SCENARIO INCLUDES RAIN AND THUNDERSTORMS FROM
OVERNIGHT AND FRIDAY MORNING ACTIVITY...PRODUCING OUTFLOW BOUNDARIES
THAN REINFORCE THE FRONTAL BOUNDARY CURRENTLY OVER THE AREA...AND
PUSH IT FARTHER SOUTH THAN CURRENTLY FORECAST. THIS WOULD CONFINE
THE LIKELIHOOD OF ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON
TO EXTREME SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.
ADDITIONAL SEVERE WEATHER MAY OCCUR FRIDAY NIGHT AND SATURDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.
JAMESIn the hours before
Local storm report, Apr 22, 2:25 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL STRATFORD 34.80N 96.96W
04/21/2004 0.88 INCH GARVIN OK PUBLIC
0700 PM HAIL 15 SE BUFFALO 36.68N 99.44W
04/21/2004 0.88 INCH HARPER OK PUBLIC
0700 PM HAIL 8 N SHATTUCK 36.39N 99.88W
04/21/2004 1.00 INCH ELLIS OK PUBLIC
0730 PM HAIL 6 NNW LEBANON 34.07N 96.95W
04/21/2004 2.75 INCH MARSHALL OK PUBLIC
0730 PM HAIL MILL CREEK 34.40N 96.82W
04/21/2004 0.75 INCH JOHNSTON OK PUBLIC
0830 PM HAIL 4 E ADA 34.78N 96.59W
04/21/2004 0.88 INCH PONTOTOC OK PUBLIC
0800 PM HAIL OAKLAND 34.10N 96.79W
04/21/2004 0.75 INCH MARSHALL OK PUBLIC
0800 PM HAIL 4 NNE WAYNOKA 36.64N 98.85W
04/21/2004 1.75 INCH WOODS OK PUBLIC
0810 PM HAIL PONTOTOC 34.48N 96.62W
04/21/2004 1.00 INCH JOHNSTON OK CO-OP OBSERVER
0830 PM HAIL 9 W DURANT 33.99N 96.53W
04/21/2004 2.50 INCH BRYAN OK PUBLIC
0830 PM HAIL 7 E MOORELAND 36.44N 99.08W
04/21/2004 1.00 INCH WOODWARD OK TRAINED SPOTTER
0830 PM HAIL 4 E CURTIS 36.44N 99.07W
04/21/2004 1.00 INCH WOODWARD OK TRAINED SPOTTER
0840 PM HAIL 13 E WAYNOKA 36.58N 98.65W
04/21/2004 1.00 INCH WOODS OK TRAINED SPOTTER
0848 PM HAIL 1 E VICI 36.15N 99.28W
04/21/2004 1.00 INCH DEWEY OK TRAINED SPOTTER
0848 PM HAIL VICI 36.15N 99.30W
04/21/2004 1.00 INCH DEWEY OK TRAINED SPOTTER
0900 PM HAIL WAKITA 36.88N 97.92W
04/21/2004 1.00 INCH GRANT OK PUBLIC
0900 PM HAIL 6 SSE QUINLAN 36.37N 99.00W
04/21/2004 0.75 INCH WOODWARD OK PUBLIC
0915 PM TSTM WND GST 19 N CHESTER 36.49N 98.92W
04/21/2004 60 MPH MAJOR OK PUBLIC
WIND SPEED ESTIMATED
0915 PM HAIL CROMWELL 35.34N 96.45W
04/21/2004 1.00 INCH SEMINOLE OK EMERGENCY MNGR
0915 PM TSTM WND GST CROMWELL 35.34N 96.45W
04/21/2004 60 MPH SEMINOLE OK PUBLIC
WIND SPEED ESTIMATED
0915 PM HAIL DACOMA 36.66N 98.56W
04/21/2004 1.75 INCH WOODS OK PUBLIC
0930 PM HAIL 19 N CHESTER 36.49N 98.92W
04/21/2004 1.00 INCH MAJOR OK PUBLIC
1000 PM HAIL LAMBERT 36.68N 98.42W
04/21/2004 1.75 INCH ALFALFA OK PUBLIC
1015 PM HAIL 3 SW RENFROW 36.89N 97.69W
04/21/2004 0.88 INCH GRANT OK PUBLIC
HAIL CAUSED DAMAGE TO WHEAT CROP
1015 PM TSTM WND GST 3 SW RENFROW 36.89N 97.69W
04/21/2004 60 MPH GRANT OK PUBLIC
WIND DOWNED SEVERAL 2 TO 3 INCH TREE LIMBS
1035 PM HAIL RINGWOOD 36.38N 98.25W
04/21/2004 0.75 INCH MAJOR OK PUBLIC
1130 PM TSTM WND DMG ENID 36.40N 97.88W
04/21/2004 GARFIELD OK EMERGENCY MNGR
1 MILE WIDE SWATH OF WIND DAMAGE IN THE WESTERN BUSINESS
DISTRICT ALONG US HIGHWAY 412 WEST OF US HIGHWAY 81. ROOF
DAMAGE TO HOMELAND STORE AND STEVENS FORD DEALERSHIP.
1130 PM TSTM WND GST 6 S BILLINGS 36.44N 97.44W
04/21/2004 60 MPH NOBLE OK PUBLIC
WIND SPEED ESTIMATED
1145 PM HAIL MARSHALL 36.16N 97.62W
04/21/2004 0.75 INCH LOGAN OK PUBLIC
1200 AM HAIL 7 SE MARLAND 36.49N 97.06W
04/22/2004 0.75 INCH NOBLE OK PUBLIC
1200 AM TSTM WND DMG 8 ESE MARLAND 36.52N 97.02W
04/22/2004 NOBLE OK PUBLIC
2 FOOT DIAMETER TREE DOWNED
1230 AM HAIL RIPLEY 36.02N 96.90W
04/22/2004 0.75 INCH PAYNE OK PUBLIC
&&
KTSpecial weather statement, Apr 22, 4:22 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 422 PM CDT THU APR 22 2004 OKZ045-TXZ090-222130- CLAY TX-JEFFERSON OK- 422 PM CDT THU APR 22 2004 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND JEFFERSON COUNTIES. STRONG THUNDERSTORMS HAVE DEVELOPED OVER THE LAST 15 MINUTES ACROSS SOUTHEAST CLAY COUNTY AND NEW STORMS ARE DEVELOPING OVER SOUTHERN JEFFERSON COUNTY. SOME STRENGTHENING IS LIKELY AND WARNINGS MAY BE REQUIRED. SIX
Special weather statement, Apr 22, 4:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 439 PM CDT THU APR 22 2004 OKZ030-031-222200- POTTAWATOMIE OK-SEMINOLE OK- 439 PM CDT THU APR 22 2004 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE COUNTIES. STRONG TO SEVERE THUNDERSTORM HAVE DEVELOP QUICKLY AND ADDTIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER POTTAWATOMIE AND SEMINOLE COUNTIES WITHIN THE HOUR. PEOPLE IN POTTAWATOMIE AND SEMINOLE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SIX
Special weather statement, Apr 22, 4:59 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 459 PM CDT THU APR 22 2004 OKZ045-046-050-222215- CARTER OK-JEFFERSON OK-LOVE OK- 459 PM CDT THU APR 22 2004 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JEFFERSON AND LOVE COUNTIES. THUNDERSTORMS ARE CONTINUE TO DEVELOP ACROSS EASTERN JEFFERSON AND FAR SOUTHEAST CLAY COUNTY THIS AFTERNOON. THE STORMS ARE MOVING TO THE NORTHEAST AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN CARTER...JEFFERSON AND LOVE COUNTIES...INCLUDING THE CITY OF ARDMORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SIX
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Love | 28 min |
| Apr 21, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 24 min |
| Apr 21, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 46 min |
| Apr 21, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 43 min |
| Apr 21, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Marshall | 39 min |
| Apr 21, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 38 min |
| Apr 21, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 50 min |
| Apr 21, 7:30 PM CDT | Tornado Warning | OUN | Ellis | 30 min |
| Apr 21, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 42 min |
| Apr 21, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 45 min |
| Apr 21, 7:51 PM CDT | Tornado Warning | OUN | Marshall | 24 min |
| Apr 21, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 47 min |
| Apr 21, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 31 min |
| Apr 21, 8:01 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston | 44 min |
| Apr 21, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 65 min |
| Apr 21, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 46 min |
| Apr 21, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall, Pottawatomie, Seminole | 42 min |
| Apr 21, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 47 min |
| Apr 21, 8:48 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 42 min |
| Apr 21, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 49 min |
| Apr 21, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| Apr 21, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 29 min |
| Apr 21, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 42 min |
| Apr 21, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 62 min |
| Apr 21, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 30 min |
| Apr 21, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 29 min |
| Apr 21, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Major | 63 min |
| Apr 21, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 64 min |
| Apr 21, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| Apr 21, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 39 min |
| Apr 21, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 47 min |
| Apr 21, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 47 min |
| Apr 21, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 46 min |
| Apr 21, 11:37 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 53 min |
| Apr 21, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Apr 22, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 48 min |
| Apr 22, 12:30 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 30 min |
| Apr 22, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 59 min |
| Apr 22, 5:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Murray | 58 min |
| Apr 22, 6:31 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Seminole | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.